# SDR GLBA20030703

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 17,981 hours, 21,895 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH EO 04-14 REV 2 CORROSION ON DOOR SKIN.
